MAUDE Adverse Event Report: ZIMMER BIOMET, INC. HXPE LINER ELEVATED KK 36; PROSTHESIS, HIP

ZIMMER BIOMET, INC. HXPE LINER ELEVATED KK 36; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the sterile packaging was damaged.Additional information on the reported event is unavailable.
 
Additional Manufacturer Narrative
Complaint sample was evaluated and the reported event was confirmed.Visual evaluation of the provided pictures confirmed that the outer carton box is damaged at a corner and pierced through the representative image on the end panel label.The outer cavity is also pierced inward at a location that seems to correspond to the hole in the carton box.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
HXPE LINER ELEVATED KK 36
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key8949365
Report Number0001822565-2019-03643
Device Sequence Number16762061
Product Code LPH
UDI-Device Identifier00889024149786
UDI-Public(01)00889024149786
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K123019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model NumberN/A
Device Catalogue Number00875201236
Device Lot Number63830355
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/05/2019
Supplement Date Received by Manufacturer11/19/2019
Initial Report FDA Received Date08/30/2019
Supplement Report FDA Received Date11/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1